# SDR DALA2025070905181

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CRACK INDICATION FOUND ON HOLE 3 OF THE DOOR STOP FITTING 7 AT FRAME 1 6 RH SIDE.   REPLACED INTERCOSTAL FITTING (1 E/A) LOC. AT LEVEL DOOR STOP #7 ON FR16 RH IN FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM51-72-11.
